Jump to content

how do you know if you're depressed


Recommended Posts

I'm so confused I don't even know if I'm depressed.  16 weeks off and I don't feel so hot.  sleep would be nice, but although I'm getting hours, I'm still not refreshed and the sleep is all over the places in bits and pieces, plus I don't even know if I'm depressed.  It's like sleep is benzo sleep, not even real sleep.  I feel really tense all of the time and there is very little letting go of the tension.  I'm in coping mode almost all of the time.  Wd. or depression or both?
Link to comment
Share on other sites

Wellness hello there..You would know if you were depressed its quite different then the other feeling that we battle in this w/d.. Its a feeling of overwhelming sense of devastating lose of Hope and Joy in absolutely everything .. Its like the bottom of the pit and your stuck..Kinda feels like your light is gone in you and you cant get it back..its awful and its very recognizable wellness..I had what I believe was depression due to my condition and once my sxs let up on me It lifted..Hope that helps and I am so sorry for what Ur going thru :(..your doing so great tho ...Your friend  :smitten:  Jenny
Link to comment
Share on other sites

Thanks Jaso,

 

I was in the pit in December, everything was black and I was in a stupor for about a month, on top of the wd.  That lifted on my last dose of ativan.  You're right, it's wd. again.  Thanks for writing so quickly.  I get so confused.  Thanks.

 

 

Link to comment
Share on other sites

[f6...]

I have a diagnosis of "dysthymic disorder," or chronic low-grade depression. I was taking 100 mg. of Wellbutrin SR during the early part of my CT from 30+ mg of Valium daily because I wanted to ensure i had enough Wellbutrin SR to make it until a doctor's appointment on May 3. About a week before I added up my Wellbutrin SR and found I had enough to make it to May 3, so I resumed my previous dose of 200 mg each morning. I'd been having some problems with emotions being out of whack prior to going back up to 200 mg of Wellbutrin SR about a week before May 3, but starting about three days after I resumed the larger dose I began to have very pronounced emotions. I finally made the connection that the increase in Wellbutrin SR was causing the emotions, especially since it had originally been prescribed a few years ago when I was already well established on Valium, so I'd never taken it without having Valium in my system.

 

I'm finding that being off benzos AND the Wellbutrin SR (which I quit about the 5th or 6th of May) has still left me with pronounced emotions, but not as extreme as when I was on the Wellbutrin SR. I am not sure if this is good advice, but you might want to do some serious thinking about how adding an anti-depressant might impact your withdrawal. It's a call that ultimately YOU have to make, but as I work through this CT withdrawl I am doing all I can to take as few meds as possible. I take lisinopril for my blood pressure and metformin for my diabetes (blood sugar reducer), but that's it. I don't take any allergy meds, cold medicine, nothing, because I don't want to have something just increase my symptoms by accident.

 

Hang in there. If your depression gets so bad that you have suicidal ideation, then I would strongly recommend you see your physician immediately. Benzo withdrawal is serious business, but depression accompanied with thoughts of self-harm is more serious, IMHO.

 

Hang in there. I hope things work out for you.

 

This is me on Day 37 of a CT from 30+ mg of Valium:  :o

Link to comment
Share on other sites

I agree, if I can make it without adding an AD, I win.  It's just that I get so confused.  If I get depressed and not know it, I could be sick for a long time.  Interesting, about wellbutrin.  It's so empowering to do tests with our meds.  Thanks for sharing.
Link to comment
Share on other sites

×
×
  • Create New...